How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Dermatology
Satisfied Customers: 55744
Experience:  GP in the United States
55099014
Type Your Dermatology Question Here...
Dr. Phil, MD is online now

I accidentally used a foam anti baterial soap on my body

Customer Question

I accidentally used a foam anti baterial soap on my body including the penis. It was the type found next to washbasins in washrooms so I guess quite strong. The penis is now hurting badly and has been for a few days. The GP has prescribed some anti inflammatories and anti biotics. Have you any advice based on instances like this before? How long should I expect the pain to last and the situation to return to normal?
Submitted: 11 months ago.
Category: Dermatology
Customer: replied 11 months ago.
The soap also unfortunately came into contact with the tip of the penis.
Expert:  Dr. Phil, MD replied 11 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 11 months ago.

do you have a picture?

Customer: replied 11 months ago.
Attached, the only red and inflammed bit I can see is the end of the eurthera. The GP Has prescribed some anti-biotics and naproxin which I think is an anti-inflammatory. Unfortunately the soap was on the body for some time before it was washed off. This happened 3 days ago. After some reassurance as it is such a sensitive place.
Expert:  Dr. Phil, MD replied 11 months ago.

what antibiotic?

Customer: replied 11 months ago.
Ciprofloxacin 500mg Twice/day
Expert:  Dr. Phil, MD replied 11 months ago.

Not the greated choice in antibiotic and that is what I was worried about

I would apply a topical antibiotic as well

like neosporin

Customer: replied 11 months ago.
Is that available in the UK do you know? And would it be safe to apply on the area I have photographed?
Expert:  Dr. Phil, MD replied 11 months ago.

Yes, it would be safe

you might need to just look for "triple antibiotic" in the UK

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Related Dermatology Questions